It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sue on May 15, 2000 at 00:29:38:

In Reply to: Migrain Headaches/Blood Pressure? posted by Louann on April 18, 2000 at 19:53:40:

: I have started having migrain headaches. I went to our clinic and was able to see just the PA. She gave me a shot of IMITREX. That did take the headache away but when I went in, my blood pressure was 148/100. After the shot and laying down for 15 minutes it went down to 138/90 but then after another 15 minutes it was up to 140/94. She did tell me to see my doctor in about two weeks. That was Saturday and today, Tuesday, I am still having the headaches and my head feels sort of fuzzy. Any suggestions? I am 42 female and I have taken zanex for anxiety. My Mother had high blood pressure, is this happening to me too? Please help me figure out what is going on. Thanks Louann


Louann,
My husband was having severe migraines a couple of years ago. They were completely disabling when he had one. He would be in bed with the curtains closed, taking pain medication as often as he was allowed. They were also becoming more and more frequent - occurring about every 2 weeks at his worst. His internist brought up the connection of migraines and blood pressure. She changed his bp medication to Lopressor ( a beta blocker) and told him that this often helped migraine sufferers. IT WORKED!! He now has no more migraines!! Please discuss it with your doctor - it worked wonders for my husband.
Sue

Follow Ups

All times are GMT -7. The time now is 01:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!